# SDR AUS20010627

- Difficulty date: June 18, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 65B899268
- Condition: Failed
- Location: Engine Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 3 ENGINE STRUT DUCT HOLED AND DEFORMED. INVESTIGATION COULD FIND NO HEAT DAMAGE IN THE STRUT.
